Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 521–523 (Mi dan25278)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

An interesting class of quasi-linear systems

S. K. Godunov


Full text: PDF file (281 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 07.03.1961

Citation: S. K. Godunov, “An interesting class of quasi-linear systems”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 521–523

Citation in format AMSBIB
\Bibitem{God61}
\by S.~K.~Godunov
\paper An interesting class of quasi-linear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 521--523
\mathnet{http://mi.mathnet.ru/dan25278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131653}
\zmath{https://zbmath.org/?q=an:0125.06002}


Linking options:
  • http://mi.mathnet.ru/eng/dan25278
  • http://mi.mathnet.ru/eng/dan/v139/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Vol'pert, S. I. Khudyaev, “On the Cauchy problem for composite systems of nonlinear differential equations”, Math. USSR-Sb., 16:4 (1972), 517–544  mathnet  crossref  mathscinet  zmath
    2. V. V. Ostapenko, “Symmetric compact schemes with artificial viscosities of increased order of divergence”, Comput. Math. Math. Phys., 42:7 (2002), 980–999  mathnet  mathscinet  zmath
    3. S. K. Godunov, I. M. Peshkov, “Symmetrization of the nonlinear system of gas dynamics equations”, Siberian Math. J., 49:5 (2008), 829–834  mathnet  crossref  mathscinet  isi  elib
    4. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii”, Lekts. kursy NOTs, 16, MIAN, M., 2010, 3–120  mathnet  crossref  zmath  elib
    5. V. V. Ostapenko, “Conservation laws of shallow water theory and the Galilean relativity principle”, J. Appl. Industr. Math., 8:2 (2014), 274–286  mathnet  crossref  mathscinet
    6. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Russian Math. Surveys, 70:3 (2015), 561–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:364
    Full text:231

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021